# SDR SWAA2022101045258

- Difficulty date: August 29, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 31 WL 157. / [01] IDENTIFIED PART AND MATERIAL IAW SRM 57-10-10-0I-2 FIGURES 1-2; TABLE 2; ITEM [4]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1) (A) 1). PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR 1.C.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES FROM DISCREPANT AREA. PREPARED REPAIR AREA FOR REPAIR AND CLEANED. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] UPDATED MEASUREMENTS;[05] VERIFIED CORRECTIVE ACTIONS 1-4  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10;[06] FABRICATED REPAIR PLIES USING FIBERGLASS BMS 9-3; TYPE H2; STYLE 1581; LOT# 1493221-1. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.D. OK TO INSTALL REPAIR PLIES.
